MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173023
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic nissen fundoplication procedure, the surgeon was using instrument with pledgets when the suture detached from the needle.Another loading unit was opened to complete the procedure and the suture was retrieve using a grasper.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Photographic inspection noted retainers of the product.The visual inspection of the product returned noted one needle detached with no packaging.No suture or pledge was received.As no sealed samples were returned, a needle attachment test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.A definitive root cause could not be determined with regard to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8623812
Report Number9612501-2019-00983
Device Sequence Number11231728
Product Code OCW
UDI-Device Identifier10884521129443
UDI-Public10884521129443
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number173023
Device Catalogue Number173023
Device Lot NumberJ8K0879X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight64